Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 138, NWS Sioux Falls, SD

August 9, 2015Hanson County, McCook County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 9, 2015, 5:26 PM CDT for Hanson County, McCook County, South Dakota. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2015, 5:26 PM CDT (22:26 UTC)
Expired
Aug 9, 2015, 6:00 PM CDT
In force
34 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Hanson County, SD, McCook County, SD

The radar

The Sioux Falls radar (KFSD), 69 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 5:30 PM CDTHAIL 1.251 E Fulton, SD
Aug 9, 5:53 PM CDTHAIL 1.754 S Spencer, SD45 MPH WIND GUST
Aug 9, 6:05 PM CDTTSTM WND GST 605 N Bridgewater, SD
Aug 9, 6:10 PM CDTTSTM WND GST 554 N Bridgewater, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 1:42 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

768 
WUUS53 KFSD 092226
SVRFSD
SDC061-087-092300-
/O.NEW.KFSD.SV.W.0138.150809T2226Z-150809T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
526 PM CDT SUN AUG 9 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCCOOK COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
  NORTHEASTERN HANSON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...

* UNTIL 600 PM CDT

* AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FULTON...OR
  13 MILES EAST OF MITCHELL...MOVING EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  FARMER AROUND 535 PM CDT.
  SPENCER IN MCCOOK COUNTY AROUND 540 PM CDT.
  SALEM AROUND 600 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4364 9787 4382 9786 4383 9713 4356 9715
TIME...MOT...LOC 2226Z 273DEG 32KT 4373 9777 

HAIL...1.50IN
WIND...60MPH
 
$$

BT
3 follow-up statements
006 
WWUS53 KFSD 092238
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
538 PM CDT SUN AUG 9 2015

SDC061-087-092300-
/O.CON.KFSD.SV.W.0138.000000T0000Z-150809T2300Z/
MCCOOK SD-HANSON SD-
538 PM CDT SUN AUG 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MCCOOK AND NORTHEASTERN HANSON COUNTIES...

AT 537 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SPENCER IN
MCCOOK COUNTY...OR 20 MILES EAST OF MITCHELL...MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

AT 530 PM...A TRAINED WEATHER SPOTTER REPORTED HALF DOLLAR SIZED 
HAIL ONE MILE EAST OF FULTON.

THIS SEVERE STORM WILL BE NEAR...
  SALEM AROUND 600 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4364 9787 4382 9786 4383 9713 4356 9715
TIME...MOT...LOC 2237Z 273DEG 32KT 4372 9763 

HAIL...1.50IN
WIND...60MPH
 
$$

BT
690 
WWUS53 KFSD 092247
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
547 PM CDT SUN AUG 9 2015

SDC061-087-092300-
/O.CON.KFSD.SV.W.0138.000000T0000Z-150809T2300Z/
MCCOOK SD-HANSON SD-
547 PM CDT SUN AUG 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MCCOOK AND NORTHEASTERN HANSON COUNTIES...

AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPENCER IN
MCCOOK COUNTY...OR 18 MILES NORTHWEST OF LAKE VERMILLION STATE
RECREATION AREA...MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SALEM AROUND 555 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4363 9772 4381 9769 4383 9713 4356 9715
TIME...MOT...LOC 2246Z 273DEG 32KT 4372 9751 

HAIL...1.50IN
WIND...60MPH
 
$$

BT
723 
WWUS53 KFSD 092257 CCA
SVSFSD

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 PM CDT SUN AUG 9 2015

SDC061-087-092300-
/O.COR.KFSD.SV.W.0138.000000T0000Z-150809T2300Z/
MCCOOK SD-HANSON SD-
557 PM CDT SUN AUG 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MCCOOK AND NORTHEASTERN HANSON COUNTIES...

AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SALEM...OR 14
MILES NORTHWEST OF LAKE VERMILLION STATE RECREATION AREA...MOVING
EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...EMERGENCY COUNTY MANAGEMENT REPORTED GOLF BALL SIZED HAIL 
ON THE WESTERN EDGE OF MCCOOK COUNTY ON I-90 AT 553 PM. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
MCCOOK AND NORTHEASTERN HANSON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4363 9772 4381 9769 4383 9713 4356 9715
TIME...MOT...LOC 2246Z 273DEG 32KT 4372 9751 

HAIL...1.75IN
WIND...60MPH
 
$$

BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:14 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Aug 9, 2:14 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
214 PM CDT SUN AUG 9 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 214 PM CDT SUN AUG 9 2015

SHOWERS AND THUNDERSTORMS WILL EXPAND IN COVERAGE THROUGH THE
AFTERNOON AS AN UPPER LEVEL LOW APPROACHES FROM THE WEST. TWO AREAS
TO WATCH. THE FIRST WILL BE EARLY THIS AFTERNOON ACROSS THE THE
CENTRAL AND SOUTHEAST CWA NEAR A LOW LEVEL WARM/STATIONARY FRONT.
CAPE VALUES ABOUT 2500 J/KG AND DEEP LAYER SHEAR OF 40 KNOTS
SUPPORTS STRONG UPDRAFTS AND WITH RELATIVELY LOW LFC HEIGHTS A BRIEF
TORNADO WILL BE POSSIBLE. THE ONLY THING NOT SUPPORTING LANDSPOUT
TYPE TORNADOES ARE STRONG NEAR SURFACE LAPSE RATES. SO UPDRAFT
ACCELERATIONS WILL BE TAKING PLACE FAIRLY LOW IN THE ATMOSPHERE BUT
THESE MAY NOT EXTEND TO THE SURFACE. REGARDLESS HAIL TO AT LEAST
GOLF BALLS AS WELL AS WINDS OF 75 MPH WILL BE POSSIBLE WITH THE
STRONGEST STORMS.

THE THUNDERSTORM ACTIVITY WILL PRESS FROM NORTHWEST TO SOUTHEAST
THIS EVENING WITH THE THREAT FOR SEVERE DIMINISHING AFTER SUNSET.
THE SHOWERS AND STORMS WILL LINGER IN NORTHWEST IOWA UNTIL LATE
TONIGHT. NORTH WINDS WILL FILTER INTO THE AREA ON MONDAY WITH MAINLY
DRY CONDITIONS EXPECTED AND PLEASANT TEMPERATURES IN THE UPPER 70S
TO LOWER 80S.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 214 PM CDT SUN AUG 9 2015

SPLIT FLOW JET REGIME TO BEGIN THE PERIOD...HOWEVER THE SOUTHERN
BRANCH OF THE JET QUICKLY WEAKENS.  THIS LEAVES THE NORTHERN BRANCH
ACROSS CENTRAL CANADA THE MAIN JET THROUGH MUCH OF THE WEEK ALLOWING
UPPER LEVEL RIDGE TO BUILD INTO THE CENTRAL US.  WITH LARGE SCALE
SUBSIDENCE...HAVE REMOVED POP CHANCES THROUGH THE WEEK WITH GRADUAL
WARMING TREND EXPECTED.  COULD SEE STORM CHANCES RETURN NEXT WEEKEND
AS UPPER LEVEL RIDGE WEAKENS AND A SERIES OF SHORT WAVES PASS
THROUGH THE AREA.  HAVE MADE VERY FEW CHANGES TO THE EXTENDED WITH
ONGOING WEATHER.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1240 PM CDT SUN AUG 9 2015

OCCASIONAL MVFR CEILINGS THROUGH THE AFTERNOON THEN THUNDERSTORMS
BECOME THE FOCUS AFTER ABOUT 20Z. A FEW OF THESE STORMS WILL BE
STRONG TO SEVERE. THE MAIN THREAT FOR MVFR CEILINGS AND
THUNDERSTORMS WILL BE BEFORE ABOUT 5Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...08
LONG TERM...
AVIATION...08
Hazardous weather outlook, Aug 9, 5:08 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
508 PM CDT SUN AUG 9 2015

IAZ001-002-012>014-020>022-031-032-MNZ098-NEZ013-014-SDZ038-039-
050-052>055-057>071-102215-
LYON IA-OSCEOLA-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-
GREGORY-JERAULD-SANBORN-MINER-LAKE-BRULE-AURORA-DAVISON-HANSON-
MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-
BON HOMME-YANKTON-CLAY SD-UNION-
508 PM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE STORMS WILL CONTINUE INTO THE EVENING
HOURS.  THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO GOLF
BALL SIZE AND WIND GUSTS TO 70 MPH. AN ISOLATED TORNADO COULD ALSO
OCCUR...MAINLY INTO THE EARLY EVENING HOURS. WHILE STORMS MAY
LINGER INTO THE OVERNIGHT HOURS... THE THREAT OF SEVERE WEATHER
SHOULD DIMINISH TOWARD MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH 10 PM.

IAZ003-MNZ071-072-080-081-089-090-097-SDZ040-056-102215-
DICKINSON-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-BROOKINGS-MOODY-
508 PM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA AND EAST CENTRAL SOUTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EARLY EVENING
HOURS. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE...WITH
THE PRIMARY RISK OF DAMAGING WINDS. LARGE HAIL MAY ALSO BE
POSSIBLE. STORM RISKS WILL BEGIN TO DIMINISH LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH 10 PM.

In the hours before

Local storm report, Aug 9, 4:03 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
403 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             8 S WESSINGTON SPRINGS  43.96N 98.57W
08/09/2015  E1.00 INCH       JERAULD            SD   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Aug 9, 4:08 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
408 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     8 S WESSINGTON SPRINGS  43.96N 98.57W
08/09/2015                   JERAULD            SD   PUBLIC

            THREE TO FOUR INCH DIAMETER TREES AND LIMBS
            DOWN

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Aug 9, 4:39 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
439 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             10 SSW WOONSOCKET       43.92N 98.37W
08/09/2015  E1.50 INCH       AURORA             SD   PUBLIC

            SMOOTH QUARTER TO JAGGED PING PONG

&&

JC
Local storm report, Aug 9, 4:48 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
448 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             9 SW WESSINGTON SPRINGS 43.98N 98.69W
08/09/2015  E1.00 INCH       JERAULD            SD   PUBLIC

&&

JC
Local storm report, Aug 9, 5:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
504 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     3 N MITCHELL            43.77N 98.04W
08/09/2015  M61 MPH          DAVISON            SD   ASOS

&&

AF
Local storm report, Aug 9, 5:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
522 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND GST     13 N YALE               44.62N 97.95W
08/09/2015  E65 MPH          BEADLE             SD   PUBLIC

            TREE BRANCHES DOWN

&&

JC

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 2:49 PM CDTSevere Thunderstorm WarningFSDJerauld41 min
Aug 9, 3:17 PM CDTSevere Thunderstorm WarningFSDMoody28 min
Aug 9, 3:24 PM CDTSevere Thunderstorm WarningFSDAurora, Jerauld, Sanborn36 min
Aug 9, 3:33 PM CDTTornado WarningFSDAurora, Jerauld27 min
Aug 9, 3:57 PM CDTSevere Thunderstorm WarningFSDAurora, Davison, Jerauld, Sanborn33 min
Aug 9, 4:25 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn35 min
Aug 9, 4:47 PM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld28 min
Aug 9, 4:50 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson40 min
Aug 9, 5:02 PM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury43 min
Aug 9, 5:17 PM CDTSevere Thunderstorm WarningFSDJerauld, Sanborn28 min
Aug 9, 5:23 PM CDTSevere Thunderstorm WarningFSDKingsbury52 min
Aug 9, 5:28 PM CDTSevere Thunderstorm WarningFSDDavison, Douglas, Hanson, Hutchinson47 min
Aug 9, 5:41 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn34 min
Aug 9, 6:00 PM CDTSevere Thunderstorm WarningFSDMcCook, Minnehaha30 min
Aug 9, 6:02 PM CDTSevere Thunderstorm WarningFSDHutchinson, Turner, Yankton43 min
Aug 9, 6:05 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury, Lake, Miner25 min
Aug 9, 6:25 PM CDTSevere Thunderstorm WarningFSDHanson, McCook35 min
Aug 9, 6:26 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury, Lake, Miner, Moody34 min
Aug 9, 6:27 PM CDTSevere Thunderstorm WarningFSDLincoln, McCook, Minnehaha, Turner28 min
Aug 9, 6:44 PM CDTSevere Thunderstorm WarningFSDHutchinson, Turner, Yankton46 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.